| Model Number |
SAM 350P |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Green status led and beep.No patient involvement.
Additional Manufacturer Narrative
Heartsine contacted the customer on several occasions to request return of the device.The device was not returned and so the root cause of the reported fault could not be established.
Event or Problem Description
Green status led and beep.No patient involvement.